# SDR ASAA2018060924989

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 38,939 hours, 11,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE LT RAM AIR DOOR OPEN LIGHT REMAINED ILLUMINATED UNTIL PASSING 13,000 FT.  DURING DESCENT, LIGHT REMAINED EXTINGUISHED UNTIL AFTER LANDING.  ACFT GROUNDED.   VERIFIED THE LT RAM AIR MODULATION DOOR DOES NOT RESPOND TO FLAP HANDLE MOVEMENT WITH ACFT IN AIR MODE. IAW FIM 21-51, TASK 803. REMOVED AND REPLACED THE S1051 TE FLAP UNIT SWITCH IAW AMM 27-51-63-400-801. ADJUSTED S1051 SWITCH IAW AMM 27-51-63-710-803.
